`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 22,Number 2,     March 2017

1

Convergence rate of synchronization of systems with additive noise    Pages : 227 - 245

Shahad Al-azzawi,  Jicheng Liu and Xianming Liu

 Abstract       References       Full Text      Related Articles

2

Dynamics of a nonlocal SIS epidemic model with free boundary    Pages : 247 - 266

Jia-Feng Cao,  Wan-Tong Li and Fei-Ying Yang

 Abstract       References       Full Text      Related Articles

3

Optimality conditions for a controlled sweeping process with applications to the crowd motion model    Pages : 267 - 306

Tan H. Cao and Boris S. Mordukhovich

 Abstract       References       Full Text      Related Articles

4

Uniform $L^{\infty}$ boundedness for a degenerate parabolic-parabolic Keller-Segel model    Pages : 307 - 338

Wenting Cong and Jian-Guo Liu

 Abstract       References       Full Text      Related Articles

5

Analysis of a nonlocal-in-time parabolic equation    Pages : 339 - 368

Qiang Du,  Jiang Yang and Zhi Zhou

 Abstract       References       Full Text      Related Articles

6

Stability of equilibria of randomly perturbed maps    Pages : 369 - 381

Paweł Hitczenko and Georgi S. Medvedev

 Abstract       References       Full Text      Related Articles

7

A self-organizing criticality mathematical model for contamination and epidemic spreading    Pages : 383 - 405

Stelian Ion and Gabriela Marinoschi

 Abstract       References       Full Text      Related Articles

8

Asymptotic behavior of the solution of a diffusion equation with nonlocal boundary conditions    Pages : 407 - 419

Bhargav Kumar Kakumani and Suman Kumar Tumuluri

 Abstract       References       Full Text      Related Articles

9

On tamed milstein schemes of SDEs driven by Lévy noise    Pages : 421 - 463

Chaman Kumar and Sotirios Sabanis

 Abstract       References       Full Text      Related Articles

10

Asymptotic behavior in a chemotaxis-growth system with nonlinear production of signals    Pages : 465 - 475

Yuanyuan Liu and Youshan Tao

 Abstract       References       Full Text      Related Articles

11

Periodic solutions of some classes of continuous second--order differential equations    Pages : 477 - 482

Jaume Llibre and Amar Makhlouf

 Abstract       References       Full Text      Related Articles

12

Expanding speed of the habitat for a species in an advective environment    Pages : 483 - 490

Junfan Lu,  Hong Gu and Bendong Lou

 Abstract       References       Full Text      Related Articles

13

Energy decay of solutions for the wave equation with a time-varying delay term in the weakly nonlinear internal feedbacks    Pages : 491 - 506

Ferhat Mohamed and Hakem Ali

 Abstract       References       Full Text      Related Articles

14

Lyapunov functionals for multistrain models with infinite delay    Pages : 507 - 536

Yoji Otani,  Tsuyoshi Kajiwara and Toru Sasaki

 Abstract       References       Full Text      Related Articles

15

Global classical solutions to the free boundary problem of planar full magnetohydrodynamic equations with large initial data    Pages : 537 - 567

Yaobin Ou and Pan Shi

 Abstract       References       Full Text      Related Articles

16

Randomly perturbed switching dynamics of a dc/dc converter    Pages : 569 - 584

Chetan D. Pahlajani

 Abstract       References       Full Text      Related Articles

17

Global stability in the 2D Ricker equation revisited    Pages : 585 - 604

Brian Ryals and Robert J. Sacker

 Abstract       References       Full Text      Related Articles

18

Ergodicity of the stochastic coupled fractional Ginzburg-Landau equations driven by $\alpha$-stable noise    Pages : 605 - 625

Tianlong Shen and Jianhua Huang

 Abstract       References       Full Text      Related Articles

19

Traveling wave solutions in a diffusive producer-scrounger model    Pages : 627 - 645

Junhao Wen and Peixuan Weng

 Abstract       References       Full Text      Related Articles

20

The bifurcation analysis of turing pattern formation induced by delay and diffusion in the Schnakenberg system    Pages : 647 - 668

Fengqi Yi,  Eamonn A. Gaffney and Sungrim Seirin-Lee

 Abstract       References       Full Text      Related Articles

21

A note on global existence to a higher-dimensional quasilinear chemotaxis system with consumption of chemoattractant    Pages : 669 - 686

Jiashan Zheng and Yifu Wang

 Abstract       References       Full Text      Related Articles